# SDR GTIA2020070635234

- Difficulty date: July 5, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 14,549 hours, 6,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN MEGAPHONE IS MISSING.  INSTALLED NEW MEGAPHONE IN FWD CABIN IAW EMER EQUIP REV IR.
